International Journal of Communications, Network and System Sciences

International Journal of Communications, Network and System Sciences

ISSN Print: 1913-3715
ISSN Online: 1913-3723
www.scirp.org/journal/ijcns
E-mail: ijcns@scirp.org
"Mathematical Formulations of Signal Propagation in Ultra-Wideband Transceiver Systems under a UWB Channel Environment with an Extension of Frequency Offset Correction"
written by Debarati SEN,
published by International Journal of Communications, Network and System Sciences, Vol.1 No.4, 2008
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top